Is there any one out there who knows how to stop or minimize break through bleeding?? It is driving me crazy. I know that your body has to get use to the hormones and until it does this is a side effect of bc.
What do u mean "break through bleeding"? How long have u been using birth control? Because I too have been using birth control for about 4 months...And recently ive been gettin a lil blood tissues...I dont know what to think..I also have the urge to pee a lot..And it hurts when I pee...So I dont know if these are side effects of the pill...Or I have an infection. And yes its also driving me crazy. Im going to the doc to see whats up.
Hello ladies hope dis info might help.i start using trigestrel 29nov2010.i was suppose to get my mens 25dec..my mens last 4days.exactly on the 25dec i start gettin terrible tummy cramps n breakthrough bleedin even befor i start takin d sugar pills.i took myprodol which eased d cramps but bleedin did not stop.i bought voltaren emugel neva helped.finally i stopped takin my b.c.p on d 1jan2011 n from d 3rd i took 2000mg vitamin c together wit two advil cs for 4days n exactly on d 7th my bleedin stopped completely.ladies dis worked.i wont go on b.c.p ever again.rather stick wit one sex partner n practice safe sex n suffer once a month tummy cramp due to normal period than suffering breakthrough bleedin n terrible cramps..good luck
grape fruit juice, vitamin c tablets, cut down on caffeine, drink lots of water. those help minimize break through bleeding also if you change the time you take your pill to later when you dont have as much food in your stomach it could help as well hope this helps